# SDR SWAA2020030442057

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 51,974 hours, 30,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR GIRT BAR RETAINING CLIP WAS LOOSE.          / RESECURED AFT CLIP IAW SIP.
